MAUDE Adverse Event Report: ENDOLOGIX INC. AFX2; BIFURCATED

ENDOLOGIX INC. AFX2; BIFURCATED
Model Number BEA28-110/I16-30
Medical Device Problem Codes Partial Blockage (1065); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anemia (1706); Renal Failure (2041); Thrombus (2101); Stenosis (2263); Blood Loss (2597)
Date of Event 10/20/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in the event will not be returned for evaluation, they remain implanted in the patient.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.Devices remain implanted in the patient.
 
Event or Problem Description
It was reported the patient had an initial procedure on (b)(6) 2016 with a bifurcated stent, an infrarenal aortic extension, and a suprarenal aortic extension.On (b)(6) 2016 a follow up showed the patient had a thrombus midway through the graft.The physician is going to monitor, a secondary intervention has not been scheduled or planned.The patient is in stable condition.
 
Additional Manufacturer Narrative
At the completion of the complaint investigation, based on the information received, the clinical evaluation was able to confirm intra-stent mural thrombus.Additionally there was evidence to reasonably support the following observations; post initial implant (recovery)-acute renal failure, upper gastrointestinal bleeding/anemia, and endoscopy.The clinical evaluation additionally found evidence to reasonably suggest the following contributing factors to the reported event; antiplatelet therapy, anticoagulation therapy, existing duodenal ulcerative disease, pre-existing coronary artery disease, anemia, atrial fibrillation, and patient anatomy.The manufacturing evaluation did not reveal any issues or deviations that would explain the reported event.The manufacturing lot evaluation confirmed all devices met specifications prior to release.Devices remain implanted in the patient and were not available for further investigation.The root cause of the reported event is unknown.There is not enough information to determine the root cause of the reported event at this time.There have been no additional adverse events reported for this patient.

Brand Name
AFX2
Common Device Name
BIFURCATED
Manufacturer (Section D)
ENDOLOGIX INC.
2 musick
irvine CA 92618
MDR Report Key6134834
Report Number2031527-2016-00555
Device Sequence Number1248516
Product Code MIH
UDI-Device Identifier00818009014580
UDI-Public(01)00818009014580(17)170705
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/05/2017
Device Model NumberBEA28-110/I16-30
Device Lot Number1517063-023
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/31/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/30/2016
Supplement Report FDA Received Date02/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFRARENAL AORTO UNI-ILIAC- (B)(4); SUPRARENAL AORTA UNI-ILIAC- (B)(4)
Outcome Attributed to Adverse Event Other;
Patient Age85 YR